We noticed back in October that Misty's coat had started looking very thin. It was still it's usual length and texture, but it was very noticeable how thin it was. The vets concluded that it was an unfortunate side effect of the Prednisolone, she get 2.5mg per day, without she isn't herself, she's withdrawn and quiet. She started it in November 2011.

Now she has bald spots appearing on both ears, near the top and towards the back, one on the top of her tail and another to the left of her bottom. Her skin has also gotten quick flaky in places too. Had her back at the vets, just to get him to check it out, but nothing has been found. She still gets salmon oil added in to her JWB once a day, but I'm wondering if there is any other suggestions. The only suggestion from the vet was bathing her using a medicated shampoo, but my worry with that is that her coat and skin dry out even more.

The other thing he mentioned, was that when the coat thins like this, the skin can also thin out and cause skin problems. Has anyone had a dog with long term Pred use develop other nasty side effects?